Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone and rage?

Posted by JD on June 3, 1999, at 10:41:25

In reply to serzone and rage?, posted by ruth on June 3, 1999, at 8:52:24

Hi Ruth,
Starting a new antidepressant can turn up just about anything, though Serzone isn't particularly known for anger & rage. On the other hand, one of the metabolites of Serzone is a substance called MCPP which, while normally produced in small amounts, is at least theoretically capable of causing such feelings. I've heard of it being a problem with people who combine Serzone with Prozac, because the Prozac causes extra MCPP to build up in your bloodstream. Hard to say though if this has anything to do with your reaction on Serwone alone though...

I suppose the general rule is to give every new med a chance to prove itself, but also to be sensible about discontinuing something that's making you feel worse. Let your doctor know if Serzone's in this category, since there's lots else out there...

Good luck,

> Has anyone that's taken Serzone felt extremely angry
> and irritable on it? I just started it and feel like
> I am enraged--Not sure if it's me or the drug.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JD thread:7005